Busca avançada
Ano de início
Entree
(Referência obtida automaticamente do Web of Science, por meio da informação sobre o financiamento pela FAPESP e o número do processo correspondente, incluída na publicação pelos autores.)

Study of Periodic Orbits in Periodic Perturbations of Planar Reversible Filippov Systems Having a Twofold Cycle

Texto completo
Autor(es):
Novaes, Douglas D. [1] ; Seara, Tere M. [2] ; Teixeira, Marco A. [1] ; Zeli, Iris O. [3]
Número total de Autores: 4
Afiliação do(s) autor(es):
[1] Univ Estadual Campinas, Dept Matemat, BR-13083859 Campinas, SP - Brazil
[2] Univ Politecn Cataluna, Matemat Apliacada 1, Barcelona 08028 - Spain
[3] Inst Tecnol Aeronaut, Div Ciencias Fundamentais, Dept Matemat, BR-12228900 Sao Jose Dos Campos, SP - Brazil
Número total de Afiliações: 3
Tipo de documento: Artigo Científico
Fonte: SIAM JOURNAL ON APPLIED DYNAMICAL SYSTEMS; v. 19, n. 2, p. 1343-1371, 2020.
Citações Web of Science: 0
Resumo

We study the existence of periodic solutions in a class of planar Filippov systems obtained from non-autonomous periodic perturbations of reversible piecewise smooth differential systems. It is assumed that the unperturbed system presents a simple twofold cycle, which is characterized by a closed trajectory connecting a visible twofold singularity to itself. It is shown that under certain generic conditions the perturbed system has sliding and crossing periodic solutions. In order to get our results, Melnikov's ideas are applied together with tools from the geometric singular perturbation theory. Finally, a study of a perturbed piecewise Hamiltonian model is performed. (AU)

Processo FAPESP: 18/13481-0 - Geometria de sistemas de controle, sistemas dinâmicos e estocásticos
Beneficiário:Luiz Antonio Barrera San Martin
Linha de fomento: Auxílio à Pesquisa - Temático
Processo FAPESP: 13/21078-8 - Soluções periódicas para Sistemas Dinâmicos Descontínuos com simetria
Beneficiário:Iris de Oliveira Zeli
Linha de fomento: Bolsas no Exterior - Estágio de Pesquisa - Pós-Doutorado
Processo FAPESP: 19/10269-3 - Teorias ergódica e qualitativa dos sistemas dinâmicos II
Beneficiário:Claudio Aguinaldo Buzzi
Linha de fomento: Auxílio à Pesquisa - Temático